Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-7437
Main Title: A special evolution equation used in the analysis of the stochastic Navier-stokes equation
Author(s): Lisei, Hannelore
Type: Article
Language Code: en
Abstract: We investigate a stochastic evolution equation of a special type. We use it to develop a linear approximation method for the solution of an equation of Navier-Stokes type.
URI: https://depositonce.tu-berlin.de//handle/11303/8286
http://dx.doi.org/10.14279/depositonce-7437
Issue Date: 2001
Date Available: 2-Oct-2018
DDC Class: 510 Mathematik
Subject(s): stochastics
Navier-stokes
License: http://rightsstatements.org/vocab/InC/1.0/
Journal Title: Random operators and stochastic equations
Publisher: De Gruyter
Publisher Place: Berlin
Volume: 9
Issue: 1
Publisher DOI: 10.1515/rose.2001.9.1.29
Page Start: 29
Page End: 52
EISSN: 1569-397X
ISSN: 0926-6364
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Inst. Mathematik » Publications

Files in This Item:
File Description SizeFormat 
Lisei_2001.pdf1.69 MBAdobe PDFThumbnail
View/Open


Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.